Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Reds

Hydrocortisone

Recommended Posts

Ok, so I just finished my Accutane treatment about 10 days ago. I was quite pleased. Cleared me right up. But, my problem is I have this red like rash on both my cheeks. Its kind of strange. Now I went to the pharmacy and she said to put some cortisone cream on it. Im not sure if this is a good idea or not. Anyone have any experience with this. Will this just make me break out?? Any ideas would be appreciated.

Share this post


Link to post
Share on other sites

I've used various concentrations of hydrocortisone creams and it only takes a few days for any rash to disappear. Make sure it is completely healed and stop using it because of its side effects (as per Miki).

I usually use a thin application and haven't had problems with breakouts. Anyway it's the only fastest working remedy I've come across.

Share this post


Link to post
Share on other sites

no it wont make you break out. I had a rash on my cheat, was prescribed that cream, and thought it would be good for red marks. It didnt work- but it didnt make me breakout actually!

Share this post


Link to post
Share on other sites

Do not use it, accutane gives you the start of rosacea (in higher doses), steroid cream will make sure you do get permanent redness / rosacea if used alot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×